# SDR UALA2011011800290

- Difficulty date: January 18, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 66,630 hours, 24,705 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 31033
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L GEN FAILURE, FLIGHT DIVERTED.   REPLACED LEFT ENGINE IDG, OP CHECKS GOOD.
